# SDR SWAA2020033034106

- Difficulty date: March 25, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,896 hours, 21,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SLIDE/OVERWING EMERGENCY LIGHT INOP. / RELAMPED LT SLIDE/OVERWING EMERGENCY LIGHT; OP'S CHECK GOOD. REF AMM 33-51-04
